G-convergence of generators and weak convergence of diffusions
Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 1, pp. 1-13.
@article{AIHPB_1985__21_1_1_0,
     author = {Bafico, R. and Pistone, G.},
     title = {G-convergence of generators and weak convergence of diffusions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {1--13},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {1},
     year = {1985},
     zbl = {0559.60062},
     mrnumber = {791265},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1985__21_1_1_0/}
}
TY  - JOUR
AU  - Bafico, R.
AU  - Pistone, G.
TI  - G-convergence of generators and weak convergence of diffusions
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1985
DA  - 1985///
SP  - 1
EP  - 13
VL  - 21
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1985__21_1_1_0/
UR  - https://zbmath.org/?q=an%3A0559.60062
UR  - https://www.ams.org/mathscinet-getitem?mr=791265
LA  - en
ID  - AIHPB_1985__21_1_1_0
ER  - 
%0 Journal Article
%A Bafico, R.
%A Pistone, G.
%T G-convergence of generators and weak convergence of diffusions
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1985
%P 1-13
%V 21
%N 1
%I Gauthier-Villars
%G en
%F AIHPB_1985__21_1_1_0
Bafico, R.; Pistone, G. G-convergence of generators and weak convergence of diffusions. Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 1, pp. 1-13. http://archive.numdam.org/item/AIHPB_1985__21_1_1_0/

[1] D. Aldous, Stopping Times and Tightness, Ann. of Proba., t. 6, 1978, p. 335-340. | MR | Zbl

[2] R.A. Adams, Sobolev Spaces, Academic Press, New York, 1975. | MR | Zbl

[3] A. Bensoussan, J.L. Lions, Applications des inéquations variationnelles en contrôle stochastique, Bordas (Dunod), Paris, 1978. | MR | Zbl

[4] A. Bensoussan, J.L. Lions, G. Papanicolaou, Asymptotic Analysis for Periodic Structure, North-Holland, New York, 1978. | MR | Zbl

[5] P. Billingsley, Convergence of Probability Measures, Wiley, New York, 1968. | MR | Zbl

[6] M. Chicco, Solvability of the Dirichelet Problem in H2,p(Ω) for a Class of Linear Second Order Elliptic Partial Differential Equations. Bollettino UMI, t. 4, 1971, p. 374-387. | MR | Zbl

[7] E. De GIORGI, S. Spagnolo, Sulla convergenza degli integrali dell'energia per operatori ellittici del secondo ordine, Bollettino UMI, t. 8, 1973, p. 391-411. | MR | Zbl

[8] A. Friedmann, Stochastic Differential Equations and Applications, Vol. 1, Academic Press, New York, 1975. | MR | Zbl

[9] D. Gilbarg, N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin, 1977. | MR | Zbl

[10] N.V. Krylov, Certain Bounds on the Density of the Distribution of Stochastic Integrals, Izv. Akad. Nauk., t. 38, 1974, p. 228-248. | Zbl

[11] O.A. Ladizenskaja, V.A. Solonnikov, N.N. Uralceva, Linear and Quasi-linear Equations of Parabolic Type, American Mathematical Society, Providence, 1968. | Zbl

[12] J.L. Lions, E. Magenes, Problèmes aux limites non homogènes et Applications, Vol. 3, Dunod, Paris, 1968. | MR | Zbl

[13] J.L. Lions, Équations différentielles opérationnelles et problèmes aux limites, Springer-Verlag, Berlin, 1961. | MR | Zbl

[14] M. Métivier, Sufficient Conditions for Tightness and Weak Convergence of a Sequence of Processes, University of Minnesota, Minneapolis.

[15] N.G. Meyers, An Lp-estimate for the Gradient of Solutions of Second Order Elliptic Divergence Equation, Ann. Scuola Normale Superiore Pisa, t. 17, 1963, p. 189-206. | Numdam | MR | Zbl

[16] R. Rebolledo, La méthode des martingales appliquée à l'étude de la convergence en loi de processus, Bull. Soc. Mat. France mémoire, t. 62, 1979. | Numdam | Zbl

[17] S. Spagnolo, Sul limite delle soluzioni di problemi di Cauchy relativi alla equazione del calore, Ann. Scuola Norm. Sup. Pisa, t. 21, 1967, p. 657-699. | Numdam | MR | Zbl

[18] S. Spagnolo, Sulla convergenza di soluzioni di equazioni ellittiche e paraboliche, Ann. Scuola Norm. Sup. Pisa, t. 22, 1968, p. 571-597. | Numdam | MR | Zbl

[19] D.W. Strook, S.R.S. Varadhan, Multidimensional Diffusion Processes, Springer-Verlag, New York, 1979. | MR | Zbl

[20] D.W. Strook, S.R.S. Varadhan, Diffusion Processes with continuous coefficients I, II, Comm. Pure Appl. Math., t. 24, 1969, p. 345-400, p. 479-530. | MR | Zbl

[21] A.K. Zvonkin, A transformation of the phase space of a Diffusion Process that Removes the Drift, Math. Sbornik, t. 93, 1974, p. 135, (English transl., Math. USSR Sbornik, t. 22, 1974, p. 129-145). | MR | Zbl